# SDR SIMA200716909

- Difficulty date: June 16, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N716AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145264
- Aircraft time: 15,996 hours, 14,436 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 74250
- Condition: Failed
- Location: Emergency Light
- Part time: 10,282 hours, 9,231 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT SIGN INOPERATIVE.  REMOVED AND REPLACED RIGHT OVERWING EMERGENCY EXIT SIGN AND ALL FOUR BATTERY PACKS IAW EMB 33-50-13 AND 33-50-14.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
